Alert archive / Tennessee / River Flood Watches in 2011
River Flood Watch 2, NWS Nashville, TN
NWS Nashville, TN issued this river flood watch at Apr 25, 2011, 3:48 PM CDT for Montgomery County, Tennessee. It took effect at Apr 27, 2011, 10:00 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2011, 3:48 PM CDT (20:48 UTC)
- In effect from
- Apr 27, 2011, 10:00 PM CDT
- Expired
- Apr 28, 2011, 1:35 PM CDT
- In force
- 16 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Montgomery County, TN
The river
Written for the forecast point Cumberland River at Clarksville (CKVT1).
- Action stage
- 40 ft
- Minor stage
- 46 ft
- Moderate stage
- 50 ft
- Major stage
- 55 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
677 WGUS64 KOHX 252048 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 348 PM CDT MON APR 25 2011 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WATCH FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY HARPETH RIVER AT BELLEVUE AFFECTING DAVIDSON AND WILLIAMSON COUNTIES RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES .UPCOMING RAINFALL AMOUNTS OF FIVE TO SEVEN INCHES ARE FORECASTED THROUGH WEDNESDAY NIGHT THAT WILL CAUSE AREA STREAMS AND RIVERS TO RISE SIGNIFICANTLY. EXPECT FLOODING ON THE HARPETH RIVER FROM BELLEVUE THROUGH KINGSTON SPRINGS... ALONG THE CUMBERLAND RIVER NEAR CLARKSVILLE...AND ALONG THE RED RIVER NEAR PORT ROYAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-260848- /O.NEW.KOHX.FL.A.0002.110428T0600Z-110430T0527Z/ /CKVT1.1.ER.110428T1700Z.110429T1130Z.110430T0000Z.NO/ 348 PM CDT MON APR 25 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WATCH FOR THE CUMBERLAND RIVER AT CLARKSVILLE * FROM 04/28 01:00 UNTIL 04/30 00:27 * AT 03PM MONDAY THE STAGE WAS 35.3 FEET * THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THURSDAY. * MINOR FLOODING IS POSSIBLE * AT 46.0 FEET...THE LEFT BANK OF THE CUMBERLAND RIVER OVERFLOWS AND FLOODING BEGINS IN CLARKSVILLE. $$ TNC021-260848- /O.NEW.KOHX.FL.A.0003.110427T0600Z-110428T2300Z/ /KINT1.1.ER.110427T1500Z.110428T0000Z.110428T1700Z.NO/ 348 PM CDT MON APR 25 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WATCH FOR THE HARPETH RIVER NEAR KINGSTON SPRINGS * FROM 04/27 01:00 UNTIL 04/28 18:00 * AT 03PM MONDAY THE STAGE WAS 3.7 FEET * THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE WEDNESDAY MORNING. * MINOR FLOODING IS POSSIBLE * AT 22.0 FEET...PORTIONS OF MOUND CREEK ROAD BECOME INUNDATED. $$ TNC037-187-260848- /O.NEW.KOHX.FL.A.0004.110427T1200Z-110428T1222Z/ /BELT1.1.ER.110427T2200Z.110427T2330Z.110428T0600Z.NO/ 348 PM CDT MON APR 25 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WATCH FOR THE HARPETH RIVER AT BELLEVUE * FROM 04/27 07:00 UNTIL 04/28 07:22 * AT 02PM MONDAY THE STAGE WAS 2.8 FEET * THE RIVER IS FORECASTED TO REACH FLOOD STAGE BY WEDNESDAY AFTERNOON. * MINOR FLOODING IS POSSIBLE * AT 21.0 FEET...WATER BEGINS TO FLOOD THE PARKING LOT AT THE HARPETH VALLEY GOLF CENTER. $$ TNC125-147-260848- /O.NEW.KOHX.FL.A.0005.110427T0000Z-110430T1200Z/ /PORT1.1.ER.110427T0800Z.110428T1200Z.110430T0600Z.NO/ 348 PM CDT MON APR 25 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WATCH FOR THE RED RIVER NEAR PORT ROYAL * FROM 04/26 19:00 UNTIL 04/30 07:00 * AT 03PM MONDAY THE STAGE WAS 21.3 FEET * THE RIVER IS FORECASTED TO REACH FLOOD STAGE BY EARLY WEDNESDAY MORNING. * MINOR FLOODING IS POSSIBLE * AT 38.0 FEET...FLOOD WATERS WILL APPROACH THE HOUSING SUBDIVISION AREA OFF THE CLARKSVILLE-SPRINGFIELD ROAD. $$
5 follow-up statements
822 WGUS64 KOHX 260823 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 323 AM CDT TUE APR 26 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY HARPETH RIVER AT BELLEVUE AFFECTING DAVIDSON AND WILLIAMSON COUNTIES RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES .EXPECTED RAINFALL AMOUNTS OF FIVE TO SEVEN INCHES THROUGH WEDNESDAY NIGHT WILL CAUSE AREA STREAMS AND RIVERS TO RISE SIGNIFICANTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-262023- /O.CON.KOHX.FL.A.0002.110428T1700Z-110430T0527Z/ /CKVT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 323 AM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE CUMBERLAND RIVER AT CLARKSVILLE * FROM THURSDAY EARLY AFTERNOON THROUGH FRIDAY * AT 2 AM TUESDAY THE STAGE WAS 35.5 FEET * THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THURSDAY. * MINOR FLOODING IS POSSIBLE * AT 46.0 FEET...THE LEFT BANK OF THE CUMBERLAND RIVER OVERFLOWS AND FLOODING BEGINS IN CLARKSVILLE. $$ TNC021-262022- /O.CON.KOHX.FL.A.0003.110427T1500Z-110428T2300Z/ /KINT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 323 AM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE HARPETH RIVER NEAR KINGSTON SPRINGS * FROM TOMORROW LATE MORNING THROUGH THURSDAY * AT 2 AM TUESDAY THE STAGE WAS 3.6 FEET * THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE WEDNESDAY MORNING. * MINOR FLOODING IS POSSIBLE * AT 22.0 FEET...PORTIONS OF MOUND CREEK ROAD BECOME INUNDATED. $$ TNC037-187-262022- /O.CON.KOHX.FL.A.0004.110427T2200Z-110428T1222Z/ /BELT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 323 AM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE HARPETH RIVER AT BELLEVUE * FROM TOMORROW AFTERNOON THROUGH THURSDAY * AT 2 AM TUESDAY THE STAGE WAS 2.7 FEET * THE RIVER IS FORECASTED TO REACH FLOOD STAGE BY WEDNESDAY AFTERNOON. * MINOR FLOODING IS POSSIBLE * AT 21.0 FEET...WATER BEGINS TO FLOOD THE PARKING LOT AT THE HARPETH VALLEY GOLF CENTER. $$ TNC125-147-262022- /O.CON.KOHX.FL.A.0005.110427T0800Z-110430T1200Z/ /PORT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 323 AM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE RED RIVER NEAR PORT ROYAL * FROM EARLY TOMORROW THROUGH FRIDAY * AT 2 AM TUESDAY THE STAGE WAS 16.9 FEET * THE RIVER IS FORECASTED TO REACH FLOOD STAGE BY EARLY WEDNESDAY MORNING. * MINOR FLOODING IS POSSIBLE * AT 38.0 FEET...FLOOD WATERS WILL APPROACH THE HOUSING SUBDIVISION AREA OFF THE CLARKSVILLE-SPRINGFIELD ROAD. $$
194 WGUS64 KOHX 261601 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1101 AM CDT TUE APR 26 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY HARPETH RIVER AT BELLEVUE AFFECTING DAVIDSON AND WILLIAMSON COUNTIES RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES .SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH MIDDLE TENNESSEE THROUGH WEDNESDAY NIGHT...WITH LOCALLY HEAVY RAINFALL POSSIBLE OVER A LARGE AREA. RAINFALL AMOUNTS THROUGH WEDNESDAY EVENING ARE EXPECTED TO RANGE FROM 4 TO AS MUCH AS 7 INCHES ACROSS THE WESTERN PORTIONS OF THE MID-STATE. THIS MAY LEAD TO MINOR FLOODING ON THE BUFFALO RIVER...AND PORTIONS OF THE DUCK RIVER AND SHOAL CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-270401- /O.CON.KOHX.FL.A.0002.110428T0600Z-110430T1200Z/ /CKVT1.1.ER.110428T1500Z.110429T0600Z.110429T2100Z.NO/ 1101 AM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE CUMBERLAND RIVER AT CLARKSVILLE * FROM LATE THURSDAY MORNING UNTIL 04/30 07:00 * AT 10AM TUESDAY THE STAGE WAS 35.2 FEET. * THE RIVER IS EXPECTED TO CREST NEAR 47 FEET EARLY FRIDAY. * MINOR FLOODING IS POSSIBLE * AT 46.0 FEET...THE LEFT BANK OF THE CUMBERLAND RIVER OVERFLOWS AND FLOODING BEGINS IN CLARKSVILLE. $$ TNC021-270401- /O.CON.KOHX.FL.A.0003.110427T2100Z-110428T2100Z/ /KINT1.1.ER.110428T0100Z.110428T0600Z.110428T1800Z.NO/ 1101 AM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE HARPETH RIVER NEAR KINGSTON SPRINGS * FROM TOMORROW EVENING UNTIL 04/28 16:00 * AT 10AM TUESDAY THE STAGE WAS 3.7 FEET * THE RIVER IS EXPECTED TO CREST NEATR 23 FEET THURSDAY MORNING. * MINOR FLOODING IS POSSIBLE * AT 22.0 FEET...PORTIONS OF MOUND CREEK ROAD BECOME INUNDATED. $$ TNC037-187-270401- /O.CON.KOHX.FL.A.0004.110428T1200Z-110428T1222Z/ /BELT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1101 AM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE HARPETH RIVER AT BELLEVUE * FROM THURSDAY MORNING UNTIL 04/28 07:22 * AT 10AM TUESDAY THE STAGE WAS 2.7 FEET. * THE RIVER IS EXPECTED TO CREST NEAR 20 FEET THURSDAY MORNING. * MINOR FLOODING IS POSSIBLE * AT 20.0 FEET...WATER BEGINS TO FLOOD THE HARPETH VALLEY GOLF CENTER AND THE ENSWORTH HIGH SCHOOL ATHLETIC FIELDS. $$ TNC125-147-270401- /O.CON.KOHX.FL.A.0005.110427T1530Z-110430T1200Z/ /PORT1.1.ER.110427T1800Z.110428T1200Z.110430T0730Z.NO/ 1101 AM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE RED RIVER NEAR PORT ROYAL * FROM TOMORROW EARLY AFTERNOON UNTIL 04/30 07:00 * AT 10AM TUESDAY THE STAGE WAS 15.5 FEET * THE RIVER IS EXPECTED TO CREST NEAR 37 FEET THURSDAY MORNING. * MINOR FLOODING IS POSSIBLE * AT 38.0 FEET...FLOOD WATERS WILL APPROACH THE HOUSING SUBDIVISION AREA OFF THE CLARKSVILLE-SPRINGFIELD ROAD. $$
836 WGUS64 KOHX 262024 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 324 PM CDT TUE APR 26 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...ALABAMA... CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY SHOAL CREEK NEAR IRON CITY AFFECTING LAUDERDALE AND LAWRENCE COUNTIES HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY HARPETH RIVER AT BELLEVUE AFFECTING DAVIDSON AND WILLIAMSON COUNTIES RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES . SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH MIDDLE TENNESSEE THROUGH WEDNESDAY NIGHT...WITH LOCALLY HEAVY RAINFALL POSSIBLE OVER A LARGE AREA. RAINFALL AMOUNTS THROUGH WEDNESDAY EVENING ARE EXPECTED TO RANGE FROM 4 TO AS MUCH AS 7 INCHES ACROSS THE WESTERN PORTIONS OF THE MID-STATE. THIS MAY LEAD TO MINOR FLOODING ON AREA RIVERS ON THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-270824- /O.CON.KOHX.FL.A.0002.110428T0600Z-110430T1200Z/ /CKVT1.1.ER.110428T1500Z.110429T0600Z.110429T2100Z.NO/ 324 PM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE CUMBERLAND RIVER AT CLARKSVILLE * FROM LATE THURSDAY MORNING UNTIL 04/30 07:00 * AT 02PM TUESDAY THE STAGE WAS 35.1 FEET * THE RIVER IS FORECASTED TO CREST NEAR 47 FEET ON FRIDAY. * MINOR FLOODING IS POSSIBLE * AT 46.0 FEET...THE LEFT BANK OF THE CUMBERLAND RIVER OVERFLOWS AND FLOODING BEGINS IN CLARKSVILLE. $$ TNC135-270824- /O.CON.KOHX.FL.A.0006.110427T1800Z-110430T1800Z/ /LBVT1.1.ER.110428T0200Z.110429T1200Z.110430T0730Z.NO/ 324 PM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE BUFFALO RIVER NEAR LOBELVILLE * FROM TOMORROW LATE EVENING UNTIL 04/30 13:00 * AT 02PM TUESDAY THE STAGE WAS 6.7 FEET * THE RIVER IS FORECASTED TO CREST NEAR 16.5 FEET ON FRIDAY MORNING. * MINOR FLOODING IS POSSIBLE * AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL. $$ ALC077-TNC099-270824- /O.CON.KOHX.FL.A.0007.110428T0000Z-110429T0600Z/ /IRCT1.1.ER.000000T0000Z.110428T1200Z.000000T0000Z.NO/ 324 PM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE SHOAL CREEK NEAR IRON CITY * FROM THURSDAY MORNING UNTIL 04/29 01:00 * AT 02PM TUESDAY THE STAGE WAS 7.4 FEET * THE RIVER IS FORECASTED TO CREST NEAR 14 FEET ON THURSDAY MORNING. * MINOR FLOODING IS POSSIBLE * AT 14.0 FEET...FLOODING OF BOTTOMLAND ALONG SHOAL CREEK BEGINS $$ TNC021-270824- /O.CON.KOHX.FL.A.0003.110427T2030Z-110428T2100Z/ /KINT1.1.ER.110428T0100Z.110428T0530Z.110428T1800Z.NO/ 324 PM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE HARPETH RIVER NEAR KINGSTON SPRINGS * FROM TOMORROW EVENING UNTIL 04/28 16:00 * AT 02PM TUESDAY THE STAGE WAS 3.9 FEET * THE RIVER IS FORECASTED TO CREST NEAR 23 FEET ON THURSDAY MORNING. * MINOR FLOODING IS POSSIBLE * AT 22.0 FEET...PORTIONS OF MOUND CREEK ROAD BECOME INUNDATED. $$ TNC037-187-270824- /O.CON.KOHX.FL.A.0004.110428T0300Z-110428T1830Z/ /BELT1.1.ER.000000T0000Z.110428T1200Z.000000T0000Z.NO/ 324 PM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE HARPETH RIVER AT BELLEVUE * FROM THURSDAY MORNING UNTIL 04/28 13:30 * AT 02PM TUESDAY THE STAGE WAS 2.9 FEET * THE RIVER IS FORECASTED TO CREST NEAR 20 FEET ON THURSDAY MORNING. * MINOR FLOODING IS POSSIBLE * AT 20.0 FEET...WATER BEGINS TO FLOOD THE HARPETH VALLEY GOLF CENTER AND THE ENSWORTH HIGH SCHOOL ATHLETIC FIELDS. $$ TNC125-147-270824- /O.CON.KOHX.FL.A.0005.110427T1330Z-110430T1200Z/ /PORT1.1.ER.110427T1800Z.110428T1200Z.110430T0800Z.NO/ 324 PM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE RED RIVER NEAR PORT ROYAL * FROM TOMORROW EARLY AFTERNOON UNTIL 04/30 07:00 * AT 02PM TUESDAY THE STAGE WAS 15.1 FEET * THE RIVER IS FORECASTED TO CREST NEAR 37 FEET ON THURSDAY MORNING. * MINOR FLOODING IS POSSIBLE * AT 38.0 FEET...FLOOD WATERS WILL APPROACH THE HOUSING SUBDIVISION AREA OFF THE CLARKSVILLE-SPRINGFIELD ROAD. $$ TNC081-270824- /O.CON.KOHX.FL.A.0008.110428T1200Z-110430T1800Z/ /CNVT1.1.ER.000000T0000Z.110429T0600Z.000000T0000Z.NO/ 324 PM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE DUCK RIVER AT CENTERVILLE * AT 03PM TUESDAY THE STAGE WAS 7.3 FEET * MINOR FLOODING IS POSSIBLE * THE RIVER IS FORECASTED TO CREST NEAR 22 FEET ON THURSDAY EVENING. * AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE... HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE AFFECTED. $$
052 WGUS64 KOHX 270328 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1028 PM CDT TUE APR 26 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...ALABAMA... CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY SHOAL CREEK NEAR IRON CITY AFFECTING LAUDERDALE AND LAWRENCE COUNTIES HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY HARPETH RIVER AT BELLEVUE AFFECTING DAVIDSON AND WILLIAMSON COUNTIES RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES .SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH MIDDLE TENNESSEE THROUGH WEDNESDAY NIGHT...WITH LOCALLY HEAVY RAINFALL POSSIBLE OVER A LARGE AREA. RAINFALL AMOUNTS THROUGH WEDNESDAY EVENING ARE EXPECTED TO RANGE FROM 4 TO AS MUCH AS 7 INCHES ACROSS THE WESTERN PORTIONS OF THE MID-STATE. THIS MAY LEAD TO MINOR FLOODING ON AREA RIVERS ON THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-271528- /O.CON.KOHX.FL.A.0002.110428T0300Z-110430T1200Z/ /CKVT1.1.ER.110428T1500Z.110429T0600Z.110429T2100Z.NO/ 1028 PM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE CUMBERLAND RIVER AT CLARKSVILLE * FROM LATE THURSDAY MORNING UNTIL 04/30 07:00 * AT 09PM TUESDAY THE STAGE WAS 34.7 FEET * THE RIVER IS FORECASTED TO CREST NEAR 47 FEET ON FRIDAY. * MINOR FLOODING IS POSSIBLE * AT 46.0 FEET...THE LEFT BANK OF THE CUMBERLAND RIVER OVERFLOWS AND FLOODING BEGINS IN CLARKSVILLE. $$ TNC135-271528- /O.CON.KOHX.FL.A.0006.110427T1200Z-110430T1800Z/ /LBVT1.1.ER.110427T2130Z.110429T1200Z.110430T1030Z.NO/ 1028 PM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE BUFFALO RIVER NEAR LOBELVILLE * FROM TOMORROW AFTERNOON UNTIL 04/30 13:00 * AT 09PM TUESDAY THE STAGE WAS 6.9 FEET * THE RIVER IS FORECASTED TO CREST NEAR 16.5 FEET ON FRIDAY MORNING. * MINOR FLOODING IS POSSIBLE * AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL. $$ ALC077-TNC099-271528- /O.CON.KOHX.FL.A.0007.110427T0600Z-110429T0600Z/ /IRCT1.1.ER.110427T1400Z.110428T0600Z.110428T2200Z.NO/ 1028 PM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE SHOAL CREEK NEAR IRON CITY * FROM TOMORROW LATE MORNING UNTIL 04/29 01:00 * AT 09PM TUESDAY THE STAGE WAS 10.0 FEET * THE RIVER IS FORECASTED TO CREST NEAR 18.5 FEET ON THURSDAY MORNING. * MINOR FLOODING IS POSSIBLE $$ TNC021-271528- /O.CON.KOHX.FL.A.0003.110427T1800Z-110428T2100Z/ /KINT1.1.ER.110428T0100Z.110428T0600Z.110428T1800Z.NO/ 1028 PM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE HARPETH RIVER NEAR KINGSTON SPRINGS * FROM TOMORROW EVENING UNTIL 04/28 16:00 * AT 09PM TUESDAY THE STAGE WAS 4.2 FEET * THE RIVER IS FORECASTED TO CREST NEAR 23 FEET ON THURSDAY MORNING. * MINOR FLOODING IS POSSIBLE * AT 22.0 FEET...PORTIONS OF MOUND CREEK ROAD BECOME INUNDATED. $$ TNC037-187-271528- /O.CON.KOHX.FL.A.0004.110428T0330Z-110428T1830Z/ /BELT1.1.ER.000000T0000Z.110428T1200Z.000000T0000Z.NO/ 1028 PM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE HARPETH RIVER AT BELLEVUE * FROM THURSDAY MORNING UNTIL 04/28 13:30 * AT 09PM TUESDAY THE STAGE WAS 3.3 FEET * THE RIVER IS FORECASTED TO CREST NEAR 20 FEET ON THURSDAY MORNING. * MINOR FLOODING IS POSSIBLE * AT 20.0 FEET...WATER BEGINS TO FLOOD THE HARPETH VALLEY GOLF CENTER AND THE ENSWORTH HIGH SCHOOL ATHLETIC FIELDS. $$ TNC125-147-271528- /O.CON.KOHX.FL.A.0005.110427T1200Z-110430T1200Z/ /PORT1.1.ER.110427T1800Z.110428T1200Z.110430T0800Z.NO/ 1028 PM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE RED RIVER NEAR PORT ROYAL * FROM TOMORROW EARLY AFTERNOON UNTIL 04/30 07:00 * AT 09PM TUESDAY THE STAGE WAS 15.4 FEET * THE RIVER IS FORECASTED TO CREST NEAR 37 FEET ON THURSDAY MORNING. * MINOR FLOODING IS POSSIBLE * AT 38.0 FEET...FLOOD WATERS WILL APPROACH THE HOUSING SUBDIVISION AREA OFF THE CLARKSVILLE-SPRINGFIELD ROAD. $$ TNC081-271528- /O.CON.KOHX.FL.A.0008.110428T1200Z-110430T1800Z/ /CNVT1.1.ER.000000T0000Z.110429T0600Z.000000T0000Z.NO/ 1028 PM CDT TUE APR 26 2011 THE FLOOD WATCH CONTINUES FOR THE DUCK RIVER AT CENTERVILLE * AT 10PM TUESDAY THE STAGE WAS 7.8 FEET * MINOR FLOODING IS POSSIBLE * THE RIVER IS FORECASTED TO CREST NEAR 22 FEET ON THURSDAY EVENING. * AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE... HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE AFFECTED. $$
850 WGUS64 KOHX 281835 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 135 PM CDT THU APR 28 2011 ...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE... ALABAMA... CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY SHOAL CREEK NEAR IRON CITY AFFECTING LAUDERDALE AND LAWRENCE COUNTIES HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES && TNC081-281905- /O.CAN.KOHX.FL.A.0008.000000T0000Z-110428T1835Z/ /CNVT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 135 PM CDT THU APR 28 2011 THE FLOOD WATCH IS CANCELLED FOR THE DUCK RIVER AT CENTERVILLE $$ TNC135-281905- /O.CAN.KOHX.FL.A.0006.000000T0000Z-110428T1835Z/ /LBVT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 135 PM CDT THU APR 28 2011 THE FLOOD WATCH IS CANCELLED FOR THE BUFFALO RIVER NEAR LOBELVILLE $$ TNC125-281905- /O.CAN.KOHX.FL.A.0002.000000T0000Z-110428T1835Z/ /CKVT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 135 PM CDT THU APR 28 2011 THE FLOOD WATCH IS CANCELLED FOR THE CUMBERLAND RIVER AT CLARKSVILLE $$ TNC125-147-281905- /O.CAN.KOHX.FL.A.0005.000000T0000Z-110428T1835Z/ /PORT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 135 PM CDT THU APR 28 2011 THE FLOOD WATCH IS CANCELLED FOR THE RED RIVER NEAR PORT ROYAL $$ ALC077-TNC099-281905- /O.CAN.KOHX.FL.A.0007.000000T0000Z-110428T1835Z/ /IRCT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 135 PM CDT THU APR 28 2011 THE FLOOD WATCH IS CANCELLED FOR THE SHOAL CREEK NEAR IRON CITY $$ TNC021-281905- /O.CAN.KOHX.FL.A.0003.000000T0000Z-110428T1835Z/ /KINT1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 135 PM CDT THU APR 28 2011 THE FLOOD WATCH IS CANCELLED FOR THE HARPETH RIVER NEAR KINGSTON SPRINGS $$
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood watch went out at Apr 25, 3:43 PM CDT, 5 minutes earlier.
Area forecast discussion, Apr 25, 3:43 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 343 PM CDT MON APR 25 2011 .SHORT TERM...THE SHOWERS AND THUNDERSTORMS THAT OCCURRED OVER WESTERN PARTS OF THE MID STATE EARLY TODAY FIZZLED OUT AS THEY MOVED EASTWARD. HOWEVER, ANOTHER CLUSTER OF STORMS DEVELOPED OVER WESTERN TENNESSEE EARLY IN THE AFTERNOON AND STARTED PUSHING INTO NORTHWESTERN COUNTIES BY 330 PM. SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR A LARGE PART OF THE MID STATE, THAT RUNS UNTIL 8 PM CDT, INCLUDING THE NASHVILLE METRO AREA. THESE SHOWERS AND STORMS ARE EXPECTED TO MOVE ACROSS AN AREA THAT RECEIVED BETWEEN 1 AND 2 INCHES OF RAIN YESTERDAY...AND SIMILAR AMOUNTS COULD OCCUR THIS AFTERNOON. ANOTHER ROUND OF SHOWERS AND STORMS WILL PUSH ACROSS THE MID STATE LATE TONIGHT AND TUESDAY BRINGING ALONG MORE LOCALLY HEAVY RAINS. HAVE ISSUED A FLASH FLOOD WATCH FOR A PRETTY GOOD-SIZED PORTION OF NORTHERN MIDDLE TENNESSEE FROM THIS AFTERNOON THROUGH WEDNESDAY EVENING. THIS IS THE SAME AREA THAT RECEIVED THE LOCALLY HEAVY RAINS ON SUNDAY...AND ANY ADDITIONAL HEAVY RAINFALL WILL PRODUCE INCREASED RUN OFF AND THE POSSIBILITY FOR FLASH FLOODING. EXPECT MORE THUNDERSTORMS TO ERUPT OVER WESTERN TENNESSEE TUESDAY AFTERNOON AND PUSH INTO WESTERN PARTS OF OUR FORECAST AREA BY SUNSET TOMORROW. SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE THROUGH TUESDAY NIGHT, WITH A SIGNIFICANT SEVERE WEATHER OUTBREAK...INCLUDING TORNADOES...STILL EXPECTED ON WEDNESDAY, AS A STRENGTHENING LOW PRESSURE AREA MOVES NORTHEASTWARD FROM NORTHERN ARKANSAS INTO EAST-CENTRAL INDIANA BY 0OZ, THU. SPC HAS PLACED MUCH OF THE MID STATE UNDER A MODERATE RISK FOR SEVERE THUNDERSTORMS FOR WEDNESDAY. STILL LOOKS LIKE A SIGNIFICANT RAIN EVENT COMING UP OVER THE NEXT THREE DAYS, WITH RAINFALL TOTALS RANGING FROM 2 TO 3 INCHES OVER EASTERN AREAS TO BETWEEN 5 AND 7 INCHES ACROSS THE NORTHWEST. EXPECT LOCALIZED FLOODING TO BECOME LIKELY BY WEDNESDAY OVER MUCH OF THE MID STATE, AS REPEATED ROUNDS OF THUNDERSTORMS MOVE THROUGH. .LONG TERM...MOSTLY DRY WEATHER IS FORECAST FOR THURSDAY AND FRIDAY, AS HIGH PRESSURE BUILDS IN ACROSS THE TENNESSEE VALLEY. ANOTHER COLD FRONT, WITH THUNDERSTORMS AND HEAVY RAIN, IS EXPECTED BY SATURDAY NIGHT AND SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 65 82 65 79 / 60 70 80 100 CLARKSVILLE 65 80 64 78 / 100 70 80 100 CROSSVILLE 63 76 64 75 / 30 70 60 100 COLUMBIA 65 83 66 79 / 60 70 80 100 LAWRENCEBURG 65 83 66 78 / 70 70 80 100 WAVERLY 65 81 65 78 / 100 70 80 100 && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING FOR TNZ011-028-030>034-056>066-075-077>080-093>095. FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR TNZ005>010- 022>027-029. && 19
Hazardous weather outlook, Apr 25, 5:00 AM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT MON APR 25 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-261000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CDT MON APR 25 2011 ...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT FOR LOCATIONS GENERALLY ALONG AND WEST OF A WAYNESBORO TO SPRINGFIELD LINE. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE MID STATE THROUGH TUESDAY NIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE ISOLATED TORNADOES...DAMAGING WINDS...AND LARGE HAIL. A MODERATE RISK OF SEVERE THUNDERSTORMS FOR ALMOST ALL OF THE MID STATE ON WEDNESDAY. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE ISOLATED TORNADOES...DAMAGING WINDS...AND LARGE HAIL. FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...A FLASH FLOOD WATCH IS IN EFFECT FOR HEAVY RAINFALL. RAINFALL AMOUNTS WILL RANGE FROM TWO TO FIVE INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 4:43 AM CDT | Flash Flood Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 64 hr |
| Apr 25, 7:18 AM CDT | Areal Flood Advisory | OHX | Benton, Houston, Montgomery, Stewart | 3 hr |
| Apr 25, 2:48 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Stewart | 57 min |
| Apr 25, 3:14 PM CDT | Tornado Warning | OHX | Benton, Houston, Stewart | 31 min |
| Apr 25, 3:37 PM CDT | Tornado Warning | OHX | Montgomery, Stewart | 23 min |
| Apr 25, 3:48 PM CDT | River Flood Watch | OHX | Cheatham | 70 hr |
| Apr 25, 3:48 PM CDT | River Flood Watch | OHX | Davidson, Williamson | 70 hr |
| Apr 25, 3:48 PM CDT | River Flood Watch | OHX | Montgomery, Robertson | 70 hr |
Nearby
River Flood Watches in Tennessee, 2011Every river flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.